# SDR SIMA20121019004

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 22,744 hours, 19,662 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D3899926FA98SN
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT OVERWING EMERGENCY LIGHT CONNECTOR BACK SHELL MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT EXTERIOR OVERWING EMERGENCY LIGHT CONNECTOR (P8563) AND INSTALLED NEW BACKSHELL IAW EMB145 SWPM20-50-00, WM 33-50-50 AMM33-50-10.  THE OPERATIONAL CHECK WAS GOOD IAW EMB145 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
